I am on my first pill pack ever of birth control and I'm done taking all the blue ones and I took my first green one tonight and I still haven't got my period. I started my first pill pack the first Sunday of my period which was 3 days after my period had started. Will I get my period while taking the green pills or will I get it at the beginning of my next pill back? I always am spotting right now.
21 May 2013
You could get your period any time during the week of the green pills. If you have spotted a lot or had breakthrough bleeding during the month you may not have much of a period because there may be nothing left to shed. As long as you have taken the Pill properly and used back up condoms when appropriate, in your case, the first week of use, then you should be protected. It can take a few months for your body to get used to the new hormones so you may be a bit irregular the first few months. Just keep taking the pills in the order they come in the pack and start the new pack when it is time no matter what your body is doing. Eventually things will regulate and your period will be more reliable.
- Mononessa Information for Consumers
- Mononessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mononessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Started after 6 week postpartum checkup without having my first period. My husband and I used back up birth control most of the time. Is it possible ...
2 answers • 29 Jun 2012
Birth Control - I'm on mononessa for about a month and i havent started my period yet? I always take my pills at 8:30am but some days I forget ...
2 answers • 23 Sep 2012
I have been taking birth control pills mononessa for 10 days. I started with a blue outer circle. I am on day 11th now, and my period started this ...
2 answers • 17 Sep 2014
I started using Mononessa for almost a month now. I am half way done with taking my third week of pills. I just started my period today. I am not ...
1 answer • 26 Dec 2014